Exponential stability to localized type III thermoelasticity
Rights accessRestricted access - publisher's policy (embargoed until 2020-07-05)
This paper investigates the system proposed by a wave equation and a heat equation of type III in one part of the domain; a wave equation and a heat equation of type II in another part of the domain, coupled in a certain pattern. In this paper we prove the exponential stability of the solutions under suitable conditions for the thermal conductivity and coupling term.
CitationMuñoz, J., Quintanilla, R. Exponential stability to localized type III thermoelasticity. "Journal of mathematical analysis and applications", 1 Novembre 2018, vol. 467, núm. 1, p. 379-397.
|exponential stability.pdf||344,1Kb||Restricted access|